# SDR SWAA2017072515245

- Difficulty date: July 11, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 27,674 hours, 16,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT STRIP FOUND CRAZED.   R & R THE LIGHT STRIP IAW MT.
